# SDR UIEA2024071000621

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 114,651 hours, 20,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 49722080907
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND M5169, M5170 EMER BATTERIES FUNCTIONAL FAIL.( 1. IAW AMM 33-51-04-902-001-001 REV 110 REPLACED EMERGENCY LIGHT BATTERIES ASSY (M5169, M5170) AND PERFORMED INSTALLATION TEST, THE RESULT WAS SATISFACTORY. )
